# SDR SIMA20141014003

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 30,073 hours, 25,375 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

STAND BY ATT CAGED BETWEEN 80 & 90 KTS ON TAKEOFF ROLL.  PERFORMED FIM TASK 34-01-00-816-001-A.  ATT FUNCTION SET TO TRUE VALUE IN STABILIZED CONDITION.  CONSIDERED TO BE TRANSITORY CONDITION IAW FIM 34-01-00.
